# SDR AWXA200400250

- Difficulty date: February 21, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK THE RT WING INBOARD MID FLAP TRAILING EDGE WEDGE WAS FOUND DELAMINATED ON LOWER SURFACE APPROXIMATELY 36 INCHES FROM INBOARD END.  MAINTENANCE CUT OUT DELAMINATED AREA OF MID FLAP TRAILING EDGE WEDGE AND FOUND NO CORE DAMAGE; FABRICATED FILLER & REPAIR DOUBLER; INSTALLED REPAIR PARTS IAW 51-70-10 FIG 30 PG 88C-88E.
